# SDR SIMA20140111007

- Difficulty date: January 11, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 33,736 hours, 30,621 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Part serial: 8273
- Condition: Defective
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT APPROACH & LANDING HAD STRONG ELEC ODOR IN THE COCKPIT, NO SMOKE.  REPLACED FLASHLIGHT ASSEMBLY BEHIND CAPTAIN`S SEAT IAW AMM 33-50-16.  NO OTHER DEFECTS FOUND OR OBSERVED.
